# SDR USAA2013053100007

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 53,001 hours, 19,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100F41060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED 1L SEAT HARNESS REF MM 33-51-19-400-003-A.
